# SDR UPS96205850

- Difficulty date: March 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19118
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Wing Rib
- Part number: 6597104123
- Condition: Cracked
- Location: Ws 601.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE REPORTED FINDING WING RIB REPAIR AT WS 601.5 LT STR 7 LOWER HAS 1 INCH CRACK.   REMOVED CRACK IAW B727-5710-1325 APP A, REPLACED RIB, AND INSTALLED IAW B727-5710-1325 APP C.
